# SDR SWIA2020021848707

- Difficulty date: January 7, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N730SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10193
- Aircraft time: 41,990 hours, 26,789 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY #1 FLOOR FITTINGS HAVE CORROSION AT 2 EA LOCATIONS- AFT INBOARD AND FORWARD INBOARD FACING FS280 (MARKED).   (C-CHECK) RO 2/14/2020   REMOVED AND REPLACED 3EA FLOOR FITTINGS ON NO.1 GALLEY WITH NEW IAW C&D AEROSPACE CMM  AND C&D AEROSPACE CMM . UPON FURTHER INSVETIGATION, ADDITIONAL FLOOR FITTING AT MID INBOARD LOCATION FOUND CORRODED.
